Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 11, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Apr 13, 2020, 5:45 AM EDT for 4 counties in North Carolina. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 5:45 AM EDT (09:45 UTC)
- Expired
- Apr 13, 2020, 6:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alamance County, NC, Chatham County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 109 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:46 AM EDT | TSTM WND DMG | 1 W Asheboro, NC | TREES DOWN ON POWER LINES AT PARK DR AND HIGHWOOD DR IN ASHEBORO. |
| Apr 13, 6:00 AM EDT | TSTM WND DMG | 7 Sw Alamance, NC | TREES AND POWER LINES DOWN. |
| Apr 13, 6:25 AM EDT | TSTM WND DMG | 3 W Franklinville, NC | REPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:01 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
501
WFUS52 KRAH 130945
TORRAH
NCC001-037-081-151-131015-
/O.NEW.KRAH.TO.W.0011.200413T0945Z-200413T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
545 AM EDT Mon Apr 13 2020
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southwestern Alamance County in central North Carolina...
Northern Randolph County in central North Carolina...
Southeastern Guilford County in central North Carolina...
Northwestern Chatham County in central North Carolina...
* Until 615 AM EDT.
* At 544 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Randleman, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Alamance, northern Randolph, southeastern Guilford and
northwestern Chatham Counties, including the following locations...
Franklinville, Staley, Climax, Snow Camp and Ulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3563 7986 3578 7999 3605 7962 3598 7939
3572 7939
TIME...MOT...LOC 0944Z 235DEG 53KT 3578 7980
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
222 follow-up statements
120
WWUS52 KRAH 130956
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
556 AM EDT Mon Apr 13 2020
NCC001-037-081-151-131015-
/O.CON.KRAH.TO.W.0011.000000T0000Z-200413T1015Z/
Alamance NC-Randolph NC-Guilford NC-Chatham NC-
556 AM EDT Mon Apr 13 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
SOUTHWESTERN ALAMANCE...NORTHEASTERN RANDOLPH...SOUTHEASTERN GUILFORD
AND NORTHWESTERN CHATHAM COUNTIES...
At 556 AM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Randleman, moving northeast at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Randleman, Siler City, Liberty, Ramseur, Franklinville, Staley,
Climax, Forest Oaks, Snow Camp and Randleman Regional Reservior
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3567 7965 3588 7986 3605 7962 3598 7939
3572 7939
TIME...MOT...LOC 0956Z 235DEG 53KT 3588 7962
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
22196
WWUS52 KRAH 131003
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
603 AM EDT Mon Apr 13 2020
NCC037-151-131013-
/O.CAN.KRAH.TO.W.0011.000000T0000Z-200413T1015Z/
Randolph NC-Chatham NC-
603 AM EDT Mon Apr 13 2020
...THE TORNADO WARNING FOR NORTHEASTERN RANDOLPH AND NORTHWESTERN
CHATHAM COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
LAT...LON 3598 7939 3584 7939 3584 7954 3590 7954
3591 7967 3605 7962
TIME...MOT...LOC 1003Z 235DEG 53KT 3594 7951
$$
NCC001-081-131015-
/O.CON.KRAH.TO.W.0011.000000T0000Z-200413T1015Z/
Alamance NC-Guilford NC-
603 AM EDT Mon Apr 13 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
SOUTHWESTERN ALAMANCE AND SOUTHEASTERN GUILFORD COUNTIES...
At 603 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Elon, or 10 miles south of Burlington,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3598 7939 3584 7939 3584 7954 3590 7954
3591 7967 3605 7962
TIME...MOT...LOC 1003Z 235DEG 53KT 3594 7951
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 13, 2:44 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 13, 2:44 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 244 AM EDT Mon Apr 13 2020 .SYNOPSIS... A warm front and associated warm, humid, and unstable air will lift north across the Carolinas early this morning, immediately ahead of a broken band of thunderstorms that will cross the area this morning. A cold front will follow and cross the region tonight. && .NEAR TERM /TODAY and TONIGHT/... As of 237 AM Monday... ...A Wind Advisory For Frequent Gusts Between 40 to 50 mph Continues through 4 PM Today... ...Severe Storms Expected through Noon Today... Model guidance in good agreement that the highly advertised main line of convection will approach and affect the Triad down to Anson Co between 4-5 AM, the US-1 corridor 6-8 AM, the I-95 corridor 7-9 AM, then exiting our CWA by 11 AM or Noon. There is some suggestion in the CAMs that a scattered tstms may develop out ahead of the main line of convection, and should this happen, there can be tstm activity even earlier than the aforementioned times. Latest mesoanalysis shows deep layer ascent with a mid-upr short wave trough moving across the TN Valley. Notable div aloft in conjunction with the main line of deep convection from the central Appalachians south to southern AL. Given the advertised strong wind fields, 60-80+kt of effective shear over norther GA and Upstate SC will lift NE into our area in the pre-dawn hours. While the thermodynamic profile right now is fairly stable, that will soon change as vigorous llvl southerly flow advects more buoyant airmass into our area. With that happening in conjunction with the increasing aforementioned shear, the stage is set for a round of potentially dangerous severe convection when the activity moves through at the times noted above. Really no changes wrt hazards...they are all on the table...including widespread damaging straight-line winds, tornadoes (and possibly one or two longer-lived violent tornadoes), gold ball size hail assoc with supercells, and heavy downpours. Latest water vapor channel shows impressive subsidence in the wake of the main line of convection. Projecting that forward, in conjunction with model guidance, suggests that we'll see sunshine return not too long after the convection exits to our east. Even though the sfc fropa will be delayed until this evening, attm it appears that our precip chances will end for today with the exiting morning convection. So with abundant sunshine and vigorous mixing, higher winds aloft will continue to mix down, thus continuing the risk for 30-40 mph winds through mid to late afternoon, thus why the wind advy will continue until 4 PM today. That mixing will also help warm afternoon temp readings into the low-mid 80s. For tonight, NE low level winds and modest CAA can be expected. While dry aloft thanks to subsidence, forecast soundings show the aforementioned NE flow and CAA may set the stage for scattered 3- 5kft AGL statocu overnight. Lows tonight from mid 40s northwest to the mid 50 southeast. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... As of 230 AM Monday... The pattern is forecast to remain active through mid week as the mean mid/upper level l/w trough will remain over at least the eastern half of the country. This will allow for yet another disturbance to approach the area on Tuesday and move across the region Tuesday night into Wednesday. As associated surface low will track along a quasi-stationary frontal zone located across the southeast U.S. Central NC will generally remain on the cool side of this boundary, with only a very small threat at this time of thunderstorms across the far south/southeast Tuesday evening/early Wednesday morning. Thus, will continue to leave out any mention of thunder from the forecast for now. However, we should see precip blossom Tuesday night into Wednesday. This should result in a cool/cold rain on Wednesday morning (rainfall amounts generally a half inch or less, with perhaps a bit more across the southeast), as a reinforcing surface high builds into the are from the north. The precip should begin to end during the afternoon, with a small chance we could see some clearing late in the day. This may result in high temps occurring very late in the afternoon/early evening. High temps on Tuesday are expected to range from the mid 60s north to the mid 70s south, with lows on Wednesday morning in the 40s to near 50 south. Highs on Wednesday, which will be greatly affected by the precip and may not occur until very late in the day are expected to be in the upper 40s across the northeast Piedmont and northern and central Coastal Plain to the lower 50s elsewhere, with perhaps a few mid 50s across far western/southwestern portions of the area. However, we could see temps remain/drop into the 40s across a good portion of the area during the late morning/early afternoon (with even some upper 30s not out of the question). && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 240 AM Monday... Cool high pressure will build into and across the area Wednesday night through Friday. This will result in cool temps for mid April, with below normal temps through Friday morning. Expect high temps on Thursday will be in the lower to mid 60s. High temps on Friday should rebound to near normal, as the surface high shifts to the east and a warming return flow returns. Thus, expect highs in the upper 60s to lower 70s. Morning low are expected to range from 35-40 on Thursday morning and in the upper 30s to lower 40s for Friday morning. Thus, we may have the potential for some frost again across portions of the area late week. The next system is expected to move across the area Friday evening into Saturday. Questions remain with regard to timing/strength and moisture return in advance of this system. Thus will limit pops to the slight chance/low chance category with high temps slightly below normal for Saturday, generally in the mid to upper 60s after lows in the mid to upper 40s to near 50 on Saturday morning. Surface high pressure will quickly move across the Saturday night into Sunday, with precip possibly returning by late Sunday. Will keep high temps on Sunday near normal, in the lower to mid 70s. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... As of 205 AM Monday... Extremely poor aviation conditions expected over the next 12-18 hours as a line of severe thunderstorms moves into the region. Ahead of the storms, winds are quickly increasing across central NC with SSE gusts to 30kt already. Showers and isolated thunderstorms will be on the increase, with the main line of storms expected to cross the area between 09-15Z. Confidence in the timing of the main line is fairly high, with storms capable of producing wind gusts well in excess of 50kt. Ceilings should mostly hold in the IFR/MVFR range outside of the heaviest storms. Once the storms move through, winds will turn to more SWrly but will still be capable of gusting to 40kt or higher through 18Z. After 18z, gusts should drop to 20-30kt as VFR conditions return, though some gusts may continue into tonight as a cold front pushes into the area form the northwest. Outlook beyond 06Z Tuesday: Northwesterly winds and high pressure will continue to usher in drier air early Tuesday. A stalled frontal zone along the Carolina coast will retreat back to the north late Tuesday as an area of low pressure tracks along the front and brings a period of rain and sub- VFR conditions that lasts into Wednesday. VFR should return for the latter half of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 AM to 4 PM EDT Monday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...MWS NEAR TERM...np SHORT TERM...BSD LONG TERM...BSD AVIATION...BLS
Hazardous weather outlook, Apr 13, 5:12 AM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 512 AM EDT Mon Apr 13 2020 NCZ007-021>024-038-039-073-074-083-140915- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Stanly- Montgomery-Anson- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will be capable of producing isolated tornadoes. The time of greatest threat will be between 5 AM and 9 AM this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008>010-025-026-040-041-075>077-084>086-140915- Granville-Vance-Warren-Durham-Franklin-Chatham-Wake-Moore-Lee- Harnett-Richmond-Scotland-Hoke- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will also be capable of producing wind gusts in excess of hurricane force (74 mph), isolated tornadoes, and large hail. The time of greatest threat will be between 5 AM and 10 AM this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ011-027-028-042-043-078-088-089-140915- Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will be capable of producing wind gusts in excess of hurricane force (74 mph), isolated tornadoes, and large hail. The time of greatest threat will be between 6 AM and noon this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 13, 4:05 AM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Raleigh NC 405 AM EDT Mon Apr 13 2020 NCZ039-040-074>076-084-130845- Richmond NC-Lee NC-Chatham NC-Randolph NC-Moore NC-Montgomery NC- 405 AM EDT Mon Apr 13 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...EASTERN MONTGOMERY...NORTH CENTRAL RICHMOND...SOUTHEASTERN RANDOLPH... NORTHWESTERN LEE AND SOUTHWESTERN CHATHAM COUNTIES UNTIL 445 AM EDT... At 405 AM EDT, Doppler radar was tracking a strong thunderstorm 13 miles south of Biscoe, or 15 miles southeast of Troy, moving northeast at 70 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Sanford, Pittsboro, Carthage, Siler City, Biscoe, Goldston, Robbins, Ellerbe, Star and Candor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. && LAT...LON 3505 7975 3518 7996 3584 7944 3566 7902 TIME...MOT...LOC 0805Z 218DEG 60KT 3517 7978 77
Local storm report, Apr 13, 5:02 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
502 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 2 NNE WALKERTOWN 36.20N 80.14W
04/13/2020 FORSYTH NC 911 CALL CENTER
THUNDERSTORM WINDS DOWNED POWERLINES ALONG
PINE HALL DRIVE.
&&
JJMLocal storm report, Apr 13, 5:03 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
503 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND DMG 4 W RURAL HALL 36.23N 80.36W
04/13/2020 FORSYTH NC 911 CALL CENTER
THUNDERSTORM WINDS DOWNED POWERLINES ALONG
DORAL DRIVE.
&&
JJMLocal storm report, Apr 13, 5:04 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
504 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 3 WNW RURAL HALL 36.26N 80.34W
04/13/2020 FORSYTH NC 911 CALL CENTER
THUNDERSTORM WINDS DOWNED A POWERLINE ALONG
JEFFERSON CHURCH ROAD.
&&
JJMLocal storm report, Apr 13, 5:06 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG 3 W RURAL HALL 36.24N 80.34W
04/13/2020 FORSYTH NC 911 CALL CENTER
THUNDERSTORM WINDS DOWNED A TREE ALONG
TOBACCOVILLE ROAD NEAR MOORE ROAD.
&&
JJMLocal storm report, Apr 13, 5:21 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
521 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TSTM WND DMG 5 SE SEDGE GARDEN 36.05N 80.07W
04/13/2020 FORSYTH NC PUBLIC
THUNDERSTORM WINDS DOWNED A TREE NEAR
WATKINS FORD ROAD NEAR THE INTERSECTION WITH
PINE MEADOW DRIVE.
&&
JJMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:05 AM EDT | Special Weather Statement | RAH | Chatham, Moore | 40 min |
| Apr 13, 4:40 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 50 min |
| Apr 13, 4:51 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Apr 13, 5:06 AM EDT | Tornado Warning | RAH | Davidson, Forsyth, Guilford | 24 min |
| Apr 13, 5:10 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Stanly | 50 min |
| Apr 13, 5:21 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| Apr 13, 5:28 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 62 min |
| Apr 13, 5:52 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 68 min |
| Apr 13, 6:10 AM EDT | Tornado Warning | RAH | Alamance, Orange | 35 min |
| Apr 13, 6:19 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Granville, Orange, Person and 1 more | 56 min |
| Apr 13, 6:32 AM EDT | Tornado Warning | RAH | Alamance, Durham, Orange | 28 min |
| Apr 13, 6:41 AM EDT | Tornado Warning | RAH | Granville, Person | 34 min |
| Apr 13, 6:58 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 77 min |
| Apr 13, 7:16 AM EDT | Special Weather Statement | RAH | Durham, Granville, Orange, Vance | 59 min |
| Apr 13, 7:19 AM EDT | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 13 min |
| Apr 13, 7:38 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 47 min |
| Apr 13, 7:47 AM EDT | Tornado Warning | RAH | Vance, Warren | 28 min |
| Apr 13, 7:51 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake, Wilson | 39 min |
| Apr 13, 8:00 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Nash, Sampson, Wayne | 60 min |
| Apr 13, 8:24 AM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 62 min |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.